7 doctors weighed in:

Can i take Imodium for diarrhea if taking antibiotics for Strep throat? I just started a 10 day course of Augmentin (amoxicillin and clavulanate) and am having diarrhea

7 doctors weighed in
Dr. Tanya Russo
Pediatrics
6 doctors agree

In brief: No interaction

Imodium (loperamide) and Augmenting should not interfere with each other, but please consider treating the cause of the diarrhea (antibiotics create an imbalance of beneficial bacteria in the gut and result in diarrhea).
High quality probiotics and taking antibiotics with food might be a better option.

In brief: No interaction

Imodium (loperamide) and Augmenting should not interfere with each other, but please consider treating the cause of the diarrhea (antibiotics create an imbalance of beneficial bacteria in the gut and result in diarrhea).
High quality probiotics and taking antibiotics with food might be a better option.
Dr. Tanya Russo
Dr. Tanya Russo
Thank
Get help from a real doctor now
Dr. Peter Kurzweil
Board Certified, Internal Medicine
46 years in practice
16M people helped
Continue
108,000 doctors available
Read more answers from doctors